# SDR DALA2018021400879

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT, -Y1225, BETWEEN FRAMES 66 TO 68 IN THE AFT GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG 5347200.
